# SDR AALA20070230

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  REPINNED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
